# SDR C1HA200678002

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 46,192 hours, 28,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6518636378
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VERTICAL ANGLE IS CRACKED AT STA 870 AND RBL 12.  REMOVED AND REPLACED VERTICAL ANGLE IN RT WHEEL WELL AT STA 870 AND RBL 12 IAW B727 SRM 51-30-2, P/N 6518636-378, PO 627720.
